sexologist-icon
Period delayed after ipill
My cousin had unprotected intercourse (no ejaculation, but possible entry of some pre-ejaculation) on day 6 of her period and took an ipill within 22 hours. It pushed her ovulation a week past the expected start date. Now her period has not come yet, 4 days after the expected period date, despite severe cramping around the expected date. Two urine pregnancy tests have also showed negative (taken on days 23 and 24 after intercourse). Please advise if this delay is a side effect of ipill.
271 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

YeS. For further guidance and assistance feel free to reach out.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Yes May be
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Yes
Health Tips
Reach Practo profile for further assistance.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.